THEOREM FOR THE B_(p,α)^l (Ω)

Abstract

In this paper we prove a weighted embedding theorem from Besov class in a domain with a nonsmooth boundary.

Authors and Affiliations

Akif Kocharli, Najaf Aliyev

Keywords

Related Articles

QUALITY OF LABOR ANALGESIA DEPENDING ON ANESTHETIC TACTICS

The comparison of spinal analgesia and obstetric sleep and their effect on delivery process and the baby

APPLICATION DEVELOPMENT FOR EVALUATING THE PERFORMANCE OF AN INTERNET STORE BASED ON PLATFORM BUSINESS INTELLIGENCE QLICKVIEW

The article considers the problems of evaluating the performance of the online store. The application submitted on the basis of modern computer platform business intelligence QlikView, which allowed to identify the main...

E. LUIS ANDRE ABOUT “POLITICAL PEDAGOGY” AS A PANACEA

The article is devoted to the analysis of views on "political pedagogy" phenomenon of outstanding Spanish publicist, educator, psychologist Eloy Luis Andre (1876–1935). It is revealed that in many of his publications “po...

PSYCHOLOGICAL PROBLEMS OF YOUNG PEOPLE RESORTING TO THE INTERNET COMMUNICATION

Some modern researchers argue that as a result of prolonged and regular Internet communications young people sooner or later are beginning to feel psychological problems. The analysis of foreign and Russian psychological...

Методи забезпечення фінансової стійкості комерційних банків

This article is about the problem of ensuring the financial sustainability of commercial banks and ways to improve it, its significance for economic development. It is based on the research the main methods of stabilizin...

Download PDF file
  • EP ID EP611733
  • DOI -
  • Views 96
  • Downloads 0

How To Cite

Akif Kocharli, Najaf Aliyev (2018). THEOREM FOR THE B_(p,α)^l (Ω). Международный научный журнал "Интернаука", 1(19), 52-54. https://europub.co.uk/articles/-A-611733